# SDR SWAA2025012178209

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#42 A-043 AFT CARGO COMPARTMENT FLOORBOARD 'T' ANGLE DIVIDER CORRODED AROUND NUTPLATE HOLESCTOP AND BOTTOM STA 767+5' RBL/LBL 24 WL 156<[01] 01 - REMOVED AND REPLACED PER [SRM 53-00-53-1A-2-B00297 (PERMANENT (NON-DENT DAMAGE TYPES))];[02] VERIFIED TASK COMPLETE  AUDIT C/W
